# SDR AWXA200401213

- Difficulty date: October 18, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 48,382 hours, 21,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: D53475777206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK, EXFOLIATION CORROSION WAS FOUND ON AFT CARGO COMPARTMENT SPLICE PLATE (GUSSET) AT LOWER AFT CORNER OF DOOR CUTOUT FS 62.  MAINTENANCE REMOVED CORRODED PLATE GUSSET Y1492 RT, FS 62; FABRICATED A NEW REPLACEMENT PLATE GUSSET; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
